# SDR COMA9860033

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3250 · Landing Gear Steering System
- Part: Harness
- Part number: 17300231
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOP.  REPLACED THE NLG STEERING HARNESS.
